American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14M10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 56 found      Go to page: 1 2

[1] Robin Hartshorne and Claudia Polini. Divisor class groups of singular surfaces. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Vinicio Gómez Gutiérrez and Santiago López de Medrano. Surfaces as complete intersections. Contemporary Mathematics 629 (2014) 171-180.
Book volume table of contents   
View Article: PDF

[3] Tirdad Sharif. On a result of Faltings via tight closure. Proc. Amer. Math. Soc. 138 (2010) 3495-3499. MR 2661549.
Abstract, references, and article information   
View Article: PDF

[4] Indranil Biswas. Tangent bundle of a complete intersection. Trans. Amer. Math. Soc. 362 (2010) 3149-3160. MR 2592950.
Abstract, references, and article information   
View Article: PDF

[5] Dave Benson. An algebraic model for chains on $\Omega BG{}^{^\wedge }_p$. Trans. Amer. Math. Soc. 361 (2009) 2225-2242. MR 2465835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Peter Schenzel. On endomorphism rings and dimensions of local cohomology modules. Proc. Amer. Math. Soc. 137 (2009) 1315-1322. MR 2465654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Mesut Sahin. Producing set-theoretic complete intersection monomial curves in $\mathbb {P}^n$. Proc. Amer. Math. Soc. 137 (2009) 1223-1233. MR 2465643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Lucian Badescu. On the normal bundle of submanifolds of $\mathbb P^n$. Proc. Amer. Math. Soc. 136 (2008) 1505-1513. MR 2373577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Petter Andreas Bergh. On support varieties for modules over complete intersections. Proc. Amer. Math. Soc. 135 (2007) 3795-3803. MR 2341929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] O. Debarre and E. Izadi. Ampleness of intersections of translates of theta divisors in an abelian fourfold. Proc. Amer. Math. Soc. 135 (2007) 3477-3483. MR 2336560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Eduardo Cattani, Raymond Curran and Alicia Dickenstein. Complete intersections in toric ideals. Proc. Amer. Math. Soc. 135 (2007) 329-335. MR 2255278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Margherita Barile and Gennady Lyubeznik. Set-theoretic complete intersections in characteristic $p$. Proc. Amer. Math. Soc. 133 (2005) 3199-3209. MR 2160181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Dimitrios I. Dais and Martin Henk. On the equations defining toric l.c.i.-singularities. Trans. Amer. Math. Soc. 355 (2003) 4955-4984. MR 1997591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Margherita Barile, Marcel Morales and Apostolos Thoma. Set-theoretic complete intersections on binomials. Proc. Amer. Math. Soc. 130 (2002) 1893-1903. MR 1896020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Klaus G. Fischer, Walter Morris and Jay Shapiro. Affine semigroup rings that are complete intersections. Proc. Amer. Math. Soc. 125 (1997) 3137-3145. MR 1401741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Mark Andrea A. de Cataldo. A finiteness theorem for low-codimensional nonsingular subvarieties of quadrics. Trans. Amer. Math. Soc. 349 (1997) 2359-2370. MR 1376545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Vincenzo Di Gennaro. A bound on the geometric genus of projective varieties verifying certain flag conditions. Trans. Amer. Math. Soc. 349 (1997) 1121-1151. MR 1390976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] James Damon. Higher multiplicities and almost free divisors and complete intersections. Memoirs of the AMS 123 (1996) MR 1346928.
Book volume table of contents   

[19] Geir Ellingsrud and Stein Arild Strømme. Bott's formula and enumerative geometry. J. Amer. Math. Soc. 9 (1996) 175-193. MR 1317230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Charles H. Walter. Hyperplane sections of arithmetically Cohen-Macaulay curves . Proc. Amer. Math. Soc. 123 (1995) 2651-2656. MR 1260185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] E. Ballico. On varieties as hyperplane sections . Proc. Amer. Math. Soc. 120 (1994) 405-411. MR 1172946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Hans Schmitt. Operators with nilpotent $p$-curvature . Proc. Amer. Math. Soc. 119 (1993) 701-710. MR 1158007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] M. Boratyński. Locally complete intersection multiple structures on smooth algebraic curves . Proc. Amer. Math. Soc. 115 (1992) 877-879. MR 1120504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Sung-Ock Kim. Noether-Lefschetz locus for surfaces . Trans. Amer. Math. Soc. 324 (1991) 369-384. MR 1043861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Félix Delgado. The symmetry of the Weierstrass generalized semigroups and affine embeddings . Proc. Amer. Math. Soc. 108 (1990) 627-631. MR 990420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Apostolos Thoma. Ideal theoretic complete intersections in ${\bf P}\sp 3\sb K$ . Proc. Amer. Math. Soc. 107 (1989) 341-345. MR 984817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Apostolos Thoma. Monomial space curves in ${\bf P}\sp 3\sb k$ as binomial set theoretic complete intersections . Proc. Amer. Math. Soc. 107 (1989) 55-61. MR 976361.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Giorgio Bolondi and Juan C. Migliore. The structure of an even liaison class . Trans. Amer. Math. Soc. 316 (1989) 1-37. MR 968882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Alexander Nabutovsky. Nonrecursive functions in real algebraic geometry. Bull. Amer. Math. Soc. 20 (1989) 61-65. MR 955318.
Abstract, references, and article information   
View Article: PDF

[30] Gennady Lyubeznik. The number of equations needed to define an algebraic set. Bull. Amer. Math. Soc. 19 (1988) 273-276. MR 940486.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 56 found      Go to page: 1 2